en
Scientific article
Open access
English

Estimation of SEM with GARCH errors

Published inComputational statistics and data analysis, vol. 56, no. 11, p. 3153-3181
Publication date2012
Citation (ISO format)
KRISHNAKUMAR, Jaya, KABILI, Andi, ROKO, Ilir. Estimation of SEM with GARCH errors. In: Computational statistics and data analysis, 2012, vol. 56, n° 11, p. 3153–3181. doi: 10.1016/j.csda.2012.03.006
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
742views
301downloads

Technical informations

Creation11/10/2014 12:23:00 AM
First validation11/10/2014 12:23:00 AM
Update time03/14/2023 10:13:58 PM
Status update03/14/2023 10:13:58 PM
Last indexation01/16/2024 2:21:29 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack